# SDR GTIA2019112034803

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,671 hours, 4,286 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINAL (3000') SWEET SMELL/DIRTY SOCK IN COCKPIT AND CABIN TURNED OFF PACK 1. SMELL/FUMES DISSAPATED-PERFORMED OPS CHECK OF PACK #1 WITH ENG AND APU BLEED IAW AIRBUS AMM 21-63-00. SNIFFED A/C WITH AEROTRACER NK 10519T. NO SMELLS NOTED. A/C OK FOR CONTINUED SERVICE
